# SDR HEEA078896

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,327 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 206001396001
- Condition: Stripped
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIPPED BARREL NUT ON SHAFT.
